# SDR DALA2022011800326

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 AFT MAIN CABIN FLOORBEAM -Y254 FRAME 68 STR 23RH HAS CORROSION. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-72-11. OK FOR SERVICE. (2089552)
